Alert archive / Wisconsin / River Flood Warnings in 2014
River Flood Warning 20, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Jun 18, 2014, 3:35 PM CDT for Columbia County, Wisconsin. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2014, 3:35 PM CDT (20:35 UTC)
- Expired
- Jun 20, 2014, 5:26 AM CDT
- In force
- 38 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Major
County Columbia County, WI
The radar
The Milwaukee radar (KMKX), 84 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spring Creek at Lodi (LODW3).
- Action stage
- 5.5 ft
- Minor stage
- 6.5 ft
- Moderate stage
- 7 ft
- Major stage
- 7.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
557 WGUS43 KMKX 182035 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 PM CDT WED JUN 18 2014 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... SPRING CREEK AT LODI AFFECTING COLUMBIA COUNTY && WIC021-190835- /O.NEW.KMKX.FL.W.0020.140618T2035Z-000000T0000Z/ /LODW3.3.ER.140618T1249Z.140618T2025Z.000000T0000Z.UU/ 335 PM CDT WED JUN 18 2014 * AT 3:25 PM WEDNESDAY THE STAGE WAS 8.5 FEET. * FLOOD STAGE IS 6.5 FEET. * FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE. && LAT...LON && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME THU FRI SAT SUN LODI 6.5 5.5 8.50 03 PM 06/18 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS LODI 8.50 03 PM 06/18 M ..NOT AVAILABLE.. ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (LODW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.) LODI: 7 AM-1 PM 0.31 LODI: 1 PM-7 PM 0.00 LODI: 7 PM-1 AM 0.01 LODI: 1 AM-7 AM 0.25 $$ HAHN
3 follow-up statements
807
WGUS83 KMKX 190213
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
913 PM CDT WED JUN 18 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WISCONSIN...
SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WISCONSIN...
SPRING CREEK AT LODI AFFECTING COLUMBIA COUNTY
&&
WIC117-191413-
/O.EXT.KMKX.FL.W.0021.000000T0000Z-140619T1912Z/
/SEBW3.1.ER.140618T2200Z.140618T2335Z.140619T0712Z.NO/
913 PM CDT WED JUN 18 2014
THE FLOOD WARNING CONTINUES FOR
THE SHEBOYGAN RIVER AT SHEBOYGAN.
* AT 7:20 PM WEDNESDAY THE STAGE WAS 8.2 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 8.0 FEET...WATER NEARS A ROAD IN KIWANIS PARK IN
SHEBOYGAN. THERE IS LOCALIZED FLOODING OF SHEBOYGAN PARKS ADJACENT
TO THE RIVER.
&&
LAT...LON 4377 8771 4372 8771 4371 8776 4370 8780
4375 8782 4377 8776
$$
WIC021-191413-
/O.CON.KMKX.FL.W.0020.000000T0000Z-000000T0000Z/
/LODW3.3.ER.140618T1249Z.140618T2025Z.000000T0000Z.UU/
913 PM CDT WED JUN 18 2014
THE FLOOD WARNING CONTINUES FOR
THE SPRING CREEK AT LODI.
* AT 3:25 PM WEDNESDAY THE STAGE WAS 8.5 FEET.
* FLOOD STAGE IS 6.5 FEET.
* MAJOR FLOODING IS OCCURRING...NO FORECAST IS AVAILABLE.
* FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL
REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE.
&&
LAT...LON
$$
&&
RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
(STAGES IN FT.) BANK- LATEST FORECAST STAGES
- FLOOD FULL OBSERVED ...FOR 7 PM...
LOCATION STAGE STAGE STAGE/TIME THU FRI SAT SUN
SHEBOYGAN 8.0 6.0 8.17 07 PM 06/18 7.2 5.7 4.8 4.2
LODI 6.5 5.5 8.50 03 PM 06/18 NOT A FORECAST PT
- HIGHEST 24 HOUR CHANGE
- OBSERVED IN RIVER STAGE
- STAGE IN (FT.) UP TO HIGHEST STAGE
- THE LAST LATEST OBSERVED FORECAST IN
- 7 DAYS STAGE NEXT 7 DAYS
SHEBOYGAN 8.19 07 PM 06/18 4.90 8.10 01 AM 06/19
LODI 8.50 03 PM 06/18 M ..NOT AVAILABLE..
...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR
THE LISTED SITES...
(LODW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
LODI: 7 PM-1 AM 0.01
LODI: 1 AM-7 AM 0.25
LODI: 7 AM-1 PM 0.13
LODI: 1 PM-7 PM 0.10
(SEBW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
SHEBOYGAN: 7 PM-1 AM 0.00
SHEBOYGAN: 1 AM-7 AM 0.04
SHEBOYGAN: 7 AM-1 PM 0.08
SHEBOYGAN: 1 PM-7 PM 0.04
HAHN570 WGUS83 KMKX 191039 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 539 AM CDT THU JUN 19 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... SPRING CREEK AT LODI AFFECTING COLUMBIA COUNTY && WIC039-192239- /O.ROU.KMKX.HY.S.0000.000000T0000Z-000000T0000Z/ /WPNW3.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 539 AM CDT THU JUN 19 2014 * AT 4:30 AM THURSDAY THE STAGE WAS 6.0 FEET. * FLOOD STAGE IS 6.0 FEET. * FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE. * IMPACT...AT 6.0 FEET...FLOODWATERS AFFECT A PICNIC AREA AND PARK NEAR THE RIVER AND A FEW ROADWAYS IN THE AREA && LAT...LON MISSING $$ WIC021-192239- /O.CON.KMKX.FL.W.0020.000000T0000Z-000000T0000Z/ /LODW3.3.ER.140618T1249Z.140618T2025Z.000000T0000Z.UU/ 539 AM CDT THU JUN 19 2014 THE FLOOD WARNING CONTINUES FOR THE SPRING CREEK AT LODI. * AT 3:25 PM WEDNESDAY THE STAGE WAS 8.5 FEET. * FLOOD STAGE IS 6.5 FEET. * MAJOR FLOODING IS OCCURRING...NO FORECAST IS AVAILABLE. * FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE. && LAT...LON $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 PM... LOCATION STAGE STAGE STAGE/TIME FRI SAT SUN MON WAUPUN 6.0 4.0 5.99 04 AM 06/19 NOT A FORECAST PT LODI 6.5 5.5 8.50 03 PM 06/18 NOT A FORECAST PT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS WAUPUN 6.00 04 AM 06/19 3.19 ..NOT AVAILABLE.. LODI 8.50 03 PM 06/18 M ..NOT AVAILABLE.. ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (LODW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) LODI: 7 PM-1 AM 0.01 LODI: 1 AM-7 AM 0.12 LODI: 7 AM-1 PM 0.08 LODI: 1 PM-7 PM 0.14 (WPNW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) WAUPUN: 7 PM-1 AM 0.00 WAUPUN: 1 AM-7 AM 0.00 WAUPUN: 7 AM-1 PM 0.06 WAUPUN: 1 PM-7 PM 0.08
692 WGUS83 KMKX 201026 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 526 AM CDT FRI JUN 20 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN... SPRING CREEK AT LODI AFFECTING COLUMBIA COUNTY && WIC021-201056- /O.CAN.KMKX.FL.W.0020.000000T0000Z-140620T1026Z/ /LODW3.3.ER.140618T1249Z.140618T2025Z.140619T0845Z.UU/ 526 AM CDT FRI JUN 20 2014 THE FLOOD WARNING IS CANCELLED FOR THE SPRING CREEK AT LODI. * AT 1:00 PM THURSDAY THE STAGE WAS 6.0 FEET. * FLOOD STAGE IS 6.5 FEET. * FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE. && LAT...LON $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 PM... LOCATION STAGE STAGE STAGE/TIME SAT SUN MON TUE LODI 6.5 5.5 6.00 01 PM 06/19 NOT A FORECAST PT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS LODI 8.40 03 PM 06/18 -2.30 ..NOT AVAILABLE.. ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (LODW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) LODI: 7 PM-1 AM 0.16 LODI: 1 AM-7 AM 0.31 LODI: 7 AM-1 PM 0.08 LODI: 1 PM-7 PM 0.00
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Jun 18, 12:53 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jun 18, 12:53 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1253 PM CDT WED JUN 18 2014
.UPDATE...CURRENT THINKING IS WE MAY BE ABLE TO DROP THE FLASH
FLOOD WATCH WITH EFFECTIVE WARM FRONT SETTING UP FURTHER SOUTH AND
NOSE OF FOCUSING LLJ FURTHER SOUTHWEST THAN THE LAST COUPLE OF
NIGHTS. WILL MAKE FINAL DECISION ON THIS WITH AFTERNOON PACKAGE.
PC
&&
.AVIATION/18Z TAFS/...JUST A FEW SHRA REMAINS WITH LINGERING
500 MILLIBAR VORTICITY AXIS WITHIN THE 500 TROUGH. AT THIS POINT
THINKING THAT WE WILL HAVE LESS CONVECTION AROUND HERE TONIGHT
WITH EFFECTIVE WARM FRONT POSITIONED FURTHER SOUTH AND FOCUSING
LLJ MUCH FURTHER SOUTHWEST THAN THE LAST COUPLE OF NIGHTS.
PC
&&
.PREV DISCUSSION... /ISSUED 434 AM CDT WED JUN 18 2014/
TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM.
CURRENT CONVECTION OVER NORTHERN PORTIONS OF THE AREA SEEM TO BE
DRIVEN BY WARM AIR ADVECTION IN THE 850 MB TO 700 MB LAYER...AS
WELL AS SURFACE WARM FRONT OVER THE NORTHERN PORTIONS OF THE
AREA. MESOSCALE MODELS SHOWING THIS AND UPSTREAM CONVECTION TO THE
NORTHWEST SLIDING EAST THROUGH CENTRAL WISCONSIN...CLIPPING THE
NORTHERN COUNTIES.
MESOSCALE CONVECTIVE SYSTEM SHIFTING EAST THROUGH FAR SOUTH
CENTRAL MINNESOTA AND NORTH CENTRAL IOWA COULD REACH THE WESTERN
COUNTIES AFTER 12Z...IF IT HOLDS TOGETHER. SEVERE POTENTIAL WITH
THIS SHOULD LARGELY BE TO THE WEST OF THE AREA PER MESOSCALE
DISCUSSION/WATCH 320 DISCUSSION FROM SPC. KEPT HIGHER END POPS IN
THE NORTH FOR THE NEXT FEW HOURS...THEN IN THE NORTH AND WEST IN
THE EARLY TO MID MORNING HOURS.
BROUGHT POPS DOWNWARD IN THE LATE MORNING AND AFTERNOON...AS
FORCING FOR ASCENT IS IN QUESTION. MODELS SAG FRONTAL BOUNDARY
SOUTHWEST THROUGH THE AREA BY 00Z THURSDAY...WITH SOME WEAK 500 MB
VORTICITY MAXIMA SHIFTING EAST THROUGH THE AREA. COULD SEE ANOTHER
LULL IN PRECIPITATION DURING THIS TIME...SIMILAR TO TUESDAY. WARM
AND HUMID CONDITIONS WILL PREVAIL...THOUGH ONSHORE WINDS WILL
BRING SOMEWHAT COOLER TEMPERATURES NEAR LAKE MICHIGAN THIS
AFTERNOON.
BROUGHT HIGHER POPS BACK INTO THE AREA TONIGHT...AS 850 MB LOW
LEVEL JET AND WARM AIR ADVECTION FOCUS TO THE WEST OF THE
AREA...WITH CONVECTION THEN SHIFTING INTO THE AREA. AREA FORECAST
SOUNDINGS SHOWING MIXED SIGNALS FOR SEVERE CONVECTION...AS MEAN
LAYER CAPES ARE EITHER SOMEWHAT LOW OR CAPPED OFF TO LOW LEVEL
PARCELS. DEEP LAYER SHEAR IS ALSO SOMEWHAT WEAK. SPC STILL HAS
AREA IN SLIGHT RISK FOR SEVERE THROUGH TONIGHT...WITH DAMAGING
WINDS AND LARGE HAIL THE MAIN HAZARDS.
EXTENDED FLASH FLOOD WATCH IN SOUTH CENTRAL WISCONSIN COUNTIES
THROUGH 12Z THURSDAY...AS TWO ROUNDS OF HEAVY RAINFALL IN THE PAST
TWO DAYS HAVE OCCURRED IN PORTIONS OF THIS AREA. ANY MORE ROUNDS
OF CONVECTION WILL BRING THE RISK OF FLASH FLOODING...AS GUIDANCE
VALUES ARE LOW AND PRECIPITABLE WATER VALUES REMAIN NEARLY TWO
STANDARD DEVIATIONS ABOVE NORMAL FOR THIS TIME OF YEAR.
SHORT TERM...THURSDAY THROUGH FRIDAY NIGHT...FORECAST CONFIDENCE
IS MEDIUM.
MODELS GENERALLY AGREE WITH BRINGING WEAK LOW PRESSURE EAST
THROUGH THE REGION LATER THURSDAY NIGHT OR FRIDAY MORNING. IT
BRINGS WARM FRONT BACK NORTH AND THROUGH THE AREA. MORE 500 MB
VORTICITY MAXIMA SHIFT THROUGH THE AREA DURING THIS PERIOD. STEADY
WARM AIR ADVECTION THURSDAY INTO EARLY FRIDAY SEEN AT 850
MB...KEEPING GOOD AMOUNTS OF MOISTURE IN THE AREA.
CONTINUED TO BRING HIGHER END POPS FOR MAINLY THURSDAY NIGHT...AS
LOW PUSHES INTO/THROUGH THE REGION. DEEP LAYER SHEAR IS WEAK TO
MODERATE THURSDAY INTO FRIDAY...WITH DECENT MEAN LAYER CAPE. SPC
HAS GENERAL THUNDER FOR THURSDAY/THURSDAY NIGHT. WARM AND HUMID
CONDITIONS WILL PREVAIL THURSDAY AND FRIDAY...AGAIN COOLER NEAR
THE LAKE WITH ONSHORE WINDS.
LONG TERM...SATURDAY THROUGH TUESDAY...FORECAST CONFIDENCE IS
MEDIUM.
USED CONSENSUS POPS AND TEMPERATURES THIS FAR OUT IN THE
FORECAST...AS MODELS IN THIS PERIOD ARE SHOWING SOME DIFFERENCES
WITH FEATURES. KEPT CHANCE POPS GOING FOR SHOWERS AND STORMS FOR
MOST OF THIS PERIOD...WITH MODELS SHOWING SEVERAL 500 MB VORTICITY
MAXIMA SHIFTING THROUGH THE REGION. TEMPERATURES LOOK SOMEWHAT
COOLER DURING THIS PERIOD.
AVIATION/12Z TAFS/...
MAY SEE SOME THUNDERSTORMS FOR THE NEXT FEW HOURS AT
MILWAUKEE...WITH BRIEF MVFR/IFR VISIBILITIES. OTHERWISE...VFR
CONDITIONS ARE EXPECTED TODAY AND TONIGHT ACROSS TAF SITES. LEFT
VICINITY THUNDER WORDING IN MADISON UNTIL MID MORNING...IN CASE
STORMS TO THE WEST HOLD TOGETHER AND MOVE EAST. LEFT THUNDER OUT
OF TAFS IN THE EAST FOR THE REST OF TODAY...AND MADISON AFTER 15Z.
SOME LOW TO MID LEVEL CLOUDS SHOULD LINGER TODAY...WITH LIGHT
WINDS. GIVEN SOME UNCERTAINTY WITH EVOLUTION OF THUNDERSTORMS
TONIGHT...LEFT VICINITY THUNDER WORDING IN TAFS FOR NOW. WINDS
SHOULD REMAIN LIGHT TONIGHT. MVFR/IFR VISIBILITIES POSSIBLE
WITHIN THUNDERSTORMS.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR WIZ046-056-057-
062-063-067>069.
LM...NONE.
&&
TODAY/TONIGHT AND AVIATION/MARINE...WOOD
THURSDAY THROUGH TUESDAY...WOODHazardous weather outlook, Jun 18, 4:27 AM CDT, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 427 AM CDT WED JUN 18 2014 WIZ046-047-051-052-056>060-062>072-190930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 427 AM CDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT ONCE THUNDERSTORMS END LATER THIS MORNING...THERE WILL BE JUST A CHANCE OF STORMS THIS AFTERNOON. THUNDERSTORMS BECOME LIKELY AGAIN LATER TONIGHT INTO THURSDAY MORNING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS...WITH THE PRIMARY HAZARDS LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL IS EXPECTED WITH THE THUNDERSTORMS. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL THURSDAY MORNING FOR PORTIONS OF SOUTH CENTRAL WISCONSIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL BE LIKELY AT TIMES THURSDAY AND THURSDAY NIGHT...DUE TO A FRONTAL BOUNDARY REMAINING CLOSE TO SOUTHERN WISCONSIN. OTHERWISE...THE CHANCE FOR THUNDERSTORMS WILL PERSIST INTO TUESDAY. HEAVY RAINFALL IS ALSO POSSIBLE THROUGH THURSDAY NIGHT...WHICH MAY PRODUCE AREAL FLOODING...AND POSSIBLY FLASH FLOODING. SOME RIVER LEVELS WILL RISE TO ABOVE FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ643>646-190930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 427 AM CDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL MAY AFFECT PORTIONS OF THE NEARSHORE WATERS OF LAKE MICHIGAN LATER THIS MORNING...WITH A CHANCE OF THUNDERSTORMS THIS AFTERNOON. THUNDERSTORMS ARE LIKELY LATER TONIGHT INTO THURSDAY MORNING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING THIS TIME...WITH THE PRIMARY HAZARDS LARGE HAIL AND DAMAGING WINDS. AREAS OF DENSE FOG MAY DEVELOP...AS WARM AND HUMID AIR LINGERS OVER THE NEARSHORE WATERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL BE LIKELY AT TIMES THURSDAY INTO THURSDAY NIGHT...DUE TO A FRONTAL BOUNDARY REMAINING CLOSE TO SOUTHERN LAKE MICHIGAN. OTHERWISE...THE CHANCE FOR THUNDERSTORMS WILL PERSIST INTO MONDAY. A WARM AND HUMID AIRMASS IN PLACE MAY LEAD TO AREAS OF DENSE FOG OVER THE COLDER WATERS OF THE LAKE MICHIGAN TODAY INTO THE WEEKEND. REM WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 18, 9:55 AM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
955 AM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HEAVY RAIN PARDEEVILLE 43.53N 89.30W
06/18/2014 M2.01 INCH COLUMBIA WI FIRE DEPT/RESCUE
STORM TOTAL RAINFALL
&&
RSCHAARLocal storm report, Jun 18, 11:51 AM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1151 AM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM TSTM WND DMG MIDDLETON 43.10N 89.51W
06/18/2014 DANE WI PUBLIC
EXTERIOR WALLS OF SEVERAL FLOORS OF WI TRADE CENTER
HEAVILY DAMAGED. TREES DOWN IN AREA
&&
RSCHAARLocal storm report, Jun 18, 12:38 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1238 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND DMG 1 W COTTAGE GROVE 43.08N 89.22W
06/18/2014 DANE WI NWS EMPLOYEE
75-80 TREES KNOCKED DOWN
&&
RSCHAARLocal storm report, Jun 18, 3:08 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
308 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TSTM WND DMG REEDSBURG 43.53N 90.00W
06/18/2014 SAUK WI EMERGENCY MNGR
A COUPLE DOZEN OF TREES DOWN 18 INCHES TO 24 INCHES IN
DIAMETER.
&&
BHAHNLocal storm report, Jun 18, 3:09 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
309 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 AM TSTM WND DMG PRAIRIE DU SAC 43.29N 89.73W
06/18/2014 SAUK WI EMERGENCY MNGR
NUMEROUS TREES DOWN 18 INCHES TO 24 INCHES IN DIAMETER.
&&
BHAHNLocal storm report, Jun 18, 3:10 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 AM TSTM WND DMG SAUK CITY 43.27N 89.73W
06/18/2014 SAUK WI EMERGENCY MNGR
NUMEROUS TREES DOWN 18 INCHES TO 24 INCHES IN DIAMETER.
&&
BHAHNThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 10:21 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 39 min |
| Jun 17, 10:57 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 63 min |
| Jun 17, 11:20 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Waukesha | 40 min |
| Jun 17, 11:23 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 67 min |
| Jun 17, 11:25 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 17, 11:51 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 54 min |
| Jun 18, 12:48 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Waukesha | 42 min |
| Jun 18, 1:13 AM CDT | Areal Flood Advisory | MKX | Iowa, Lafayette, Sauk | 2 hr |
| Jun 18, 1:21 AM CDT | Severe Thunderstorm Warning | MKX | Iowa | 54 min |
| Jun 18, 1:30 AM CDT | Flash Flood Warning | MKX | Iowa, Sauk | 3 hr |
| Jun 18, 1:35 AM CDT | Areal Flood Advisory | MKX | Milwaukee, Waukesha | 115 min |
| Jun 18, 1:52 AM CDT | Special Weather Statement | MKX | Milwaukee | 23 min |
| Jun 18, 3:25 AM CDT | Special Weather Statement | MKX | Dane | 35 min |
| Jun 18, 6:23 AM CDT | Special Weather Statement | MKX | Columbia, Dodge, Fond du Lac, Green Lake, Marquette, Ozaukee and 3 more | 52 min |
| Jun 18, 6:36 AM CDT | Special Weather Statement | MKX | Sauk | 24 min |
| Jun 18, 7:05 AM CDT | Special Weather Statement | MKX | Iowa | 25 min |
| Jun 18, 7:42 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 33 min |
| Jun 18, 7:57 AM CDT | Tornado Warning | MKX | Dane | 33 min |
| Jun 18, 8:07 AM CDT | Tornado Warning | MKX | Dane, Jefferson | 23 min |
| Jun 18, 8:12 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Jefferson, Rock, Walworth | 33 min |
| Jun 18, 8:30 AM CDT | Special Marine Warning | MKX | 90 min | |
| Jun 18, 8:43 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Racine, Rock, Walworth, Waukesha | 32 min |
| Jun 18, 9:08 AM CDT | Special Weather Statement | MKX | Kenosha, Milwaukee, Racine, Walworth, Waukesha | 37 min |
| Jun 18, 9:15 AM CDT | Areal Flood Advisory | MKX | Milwaukee, Waukesha | 2 hr |
| Jun 18, 5:07 PM CDT | River Flood Warning | MKX | Sheboygan | 20 hr |
Nearby
River Flood Warnings in Wisconsin, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.